# SDR SWIA202157560

- Difficulty date: March 12, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 STA 409.00 + 126 TO STA 559+4 FOUND TO BE CORRODED.     (C-CHECK RO 4/12/2021)    SEAT TRACK RBL 9 STA 409.00 + 126 TO STA 559+4 WAS REMOVED AND REPLACED AS REQUIRED IAW CRJ 200 SRM 53-01-11-400-802.  SEE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
